... (hydrocortisone 1%) about 1 time (rarely twice) every other day. I have used it for about 3 weeks. Is this safe, or should I stop using it?
12 Jul 2011
If the rash keeps coming back, you might want to try an antifungal cream. I would recommend something OTC like what is used for jock itch or athletes foot. Often a rash in an area that is moist is a fungal infection. Lotrimen cream is a good one to try. Use it as directed for as long as it is directed. If it is fungal you should begin to see the rash clearing. If the OTC antifungal doesnt work then I suggest you see your Dr or a dermatologist for advice. Be sure to keep the area clean and as dry as possible. Wash the area with soap and water prior to applying the antifungal cream. When you are home resting keep your arms raised often to keep the area dry and exposed to the air.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
continuing rash on right arm... very itchy, will not seem to go away even with the use of hydrocortisones, washing with dial soap, and placing ice or ...
1 answer • 8 Feb 2011
Differin cream about 3 weeks ago. I noticed the usual redness, peeling etc to my skin that I had read about. In the past week however, my upper and ...
1 answer • 26 Jun 2011
what is the effect of the difference doses of hydrocortisone cream in absorption?
1 answer • 26 Jan 2013
Hi. I had a skin rash and I went to the dermatologist 3 months ago and told me that I propably have?
... linchen planus and told me to apply a cream on it. The rash was red and white scaly at some points. The rash went away with the cream. I now only ...
1 answer • 17 Apr 2015